Getting to Grips with QCD - Summer Edition

Europe/Zurich
Primošten (Croatia)

Primošten (Croatia)

Hotel Zora
Description

Getting to Grips with QCD - Summer Edition workshop is envisaged as a continuation of the discussions relevant to recent progress in QCD phenomenology which started by  Getting to Grips with QCD workshop, Paris, March 2018. This workshop will focus on

  • the investigations of the hadron structure, in particular, deeply virtual and wide-angle exclusive processes, semi-inclusive and inclusive processes with baryons described in terms of parton distributions: GPDs, TMDs and PDFs, and exclusive processes with mesons described in terms of the DAs
  • the role of QCD in flavour physics

It will bring together theorists and experimentalists working on these topics in order to make an overview of the current situation and also to facilitate the connection between different research directions.

This workshop is a part of activities covered by the European Horizon2020 TWINNING project RBI-T-WINNING.

No participation/registration fee is required. 

Participants
  • Andrey Tayduganov
  • Benoît Blossier
  • Bernd Kniehl
  • Carlos Munoz Camacho
  • Damir Becirevic
  • Daria Sokhan
  • Dieter Müller
  • Dmitry Ivanov
  • Elena Venturini
  • Fernanda Steffens
  • Francois-Xavier Girod-Gard
  • Goran Duplančić
  • Hervé Moutarde
  • Ignazio Scimemi
  • Kornelija Passek-Kumerički
  • Krešimir Kumerički
  • Lech Szymanowski
  • Maxim Polyakov
  • Monalisa Patra
  • Nejc Košnik
  • Nicole d'Hose
  • Nikolay Kivel
  • Oleg Teryaev
  • Pawel Sznajder
  • Peter Kroll
  • Samuel Wallon
  • Thorsten Feldmann
  • Volker Burkert
  • Wolfgang Schweiger
    • 12:30 PM 2:00 PM
      LUNCH 1h 30m Hotel Zora

      Hotel Zora

    • 5:00 PM 5:10 PM
      Opening address 10m Hotel Zora, Hall Penkala 2

      Hotel Zora, Hall Penkala 2

    • 5:10 PM 5:50 PM
      Forces inside hadrons: pressure, shear forces, mechanical radius, and all that 40m
      Speaker: Maxim Polyakov (Ruhr-University Bochum)
    • 5:50 PM 6:30 PM
      DVCS and the gravitational structure of the proton 40m
      Speaker: Volker Burkert (Jefferson Lab)
    • 6:30 PM 7:10 PM
      Gravitational formfactors and pressure: from space-like to time-like region: 40m
      Speaker: Oleg Teryaev (JINR)
    • 7:10 PM 7:40 PM
      WELCOME DRINK 30m Hotel Zora, in front of the Hall Penkala 2

      Hotel Zora, in front of the Hall Penkala 2

    • 7:40 PM 9:10 PM
      DINNER 1h 30m Hotel Zora

      Hotel Zora

    • 9:00 AM 9:40 AM
      GPD at COMPASS 40m
      Speaker: Nicole d'Hose (CEA - Université Paris-Saclay)
    • 9:40 AM 10:20 AM
      Generalized Parton Distributions in Hall A at Jefferson Lab 40m
      Speaker: Carlos Munoz Camacho (IPN-Orsay)
    • 10:20 AM 10:50 AM
      Coffee break 30m
    • 10:50 AM 11:50 AM
      The Electron-Ion Collider and Deeply Virtual Compton Scattering at Jefferson Lab 1h
      Speaker: Daria Sokhan (University of Glasgow)
    • 11:50 AM 12:30 PM
      Extracting GPDs from DVCS data: Border and skewness functions at LO 40m
      Speaker: Pawel Sznajder (National Centre for Nuclear Research (PL))
    • 12:30 PM 4:00 PM
      LUNCH BREAK 3h 30m Hotel Zora

      Hotel Zora

    • 4:00 PM 4:15 PM
      Coffee 15m
    • 4:15 PM 4:55 PM
      Uncertainties in extraction of Compton form factors 40m
      Speaker: Kresimir Kumericki (University of Zagreb)
    • 4:55 PM 5:35 PM
      TMD phenomenology and extraction from experimental data 40m
      Speaker: Ignazio Scimemi (Universidad Complutense Madrid)
    • 5:35 PM 6:00 PM
      Coffee break 25m
    • 6:00 PM 6:40 PM
      Generalized parton distributions from (effective) light-front wave functions 40m
      Speaker: Dieter Müller (Ruhr-University-Bochum)
    • 6:40 PM 7:20 PM
      Covariant Extension of the GPD overlap representation at low Fock states 40m
      Speaker: Hervé Moutarde (IRFU, CEA)
    • 7:20 PM 9:00 PM
      DINNER 1h 40m Hotel Zora

      Hotel Zora

    • 9:00 AM 9:40 AM
      Wide-angle photoproduction of pions 40m
      Speaker: Peter Kroll (University of Wuppertal)
    • 9:40 AM 10:20 AM
      Photoproduction of a photon-meson pair as a probe for Generalized Parton Distributions 40m
      Speaker: Samuel Wallon (LPT Orsay and Sorbonne University)
    • 10:20 AM 10:45 AM
      Coffee break 25m
    • 10:45 AM 11:25 AM
      Exclusive charm production within the generalized parton picture 40m
      Speaker: Wolfgang Schweiger (University of Graz, Institute of Physics)
    • 11:25 AM 12:05 PM
      Production of tensor glueball  in reaction $\gamma\gamma\to G_2\pi^0$ 40m
      Speaker: Nikolay Kivel (Petersburg Nuclear Physics Institute)
    • 12:05 PM 1:15 PM
      LUNCH 1h 10m Hotel Zora

      Hotel Zora

    • 1:15 PM 7:45 PM
      EXCURSION (National Park Krka, Šibenik) 6h 30m

      National Park Krka (http://www.np-krka.hr/en/), city of Šibenik

    • 7:45 PM 11:15 PM
      SOCIAL DINNER (Dalmatinsko Selo, Solaris) 3h 30m Šibenik

      Šibenik

      ( http://www.solarishotelsresort.com/dalmatian-ethno-village/ )

    • 9:30 AM 10:10 AM
      Quasi-PDF: What they are and how to compute them on the Lattice 40m
      Speaker: Fernanda Steffens (University of Bonn)
    • 10:10 AM 10:50 AM
      Pionic couplings in lattice QCD 40m
      Speaker: Benoît Blossier (CNRS/LPT Orsay)
    • 10:50 AM 11:20 AM
      Coffee break 30m
    • 11:20 AM 12:00 PM
      Light-cone distribution amplitudes of the B-Meson 40m
      Speaker: Thorsten Feldmann (Uni Siegen)
    • 12:00 PM 12:40 PM
      B-physics anomalies 40m
      Speaker: Nejc Košnik (J. Stefan Institute, University of Ljubljana)
    • 12:40 PM 4:00 PM
      LUNCH BREAK 3h 20m Hotel Zora

      Hotel Zora

    • 4:00 PM 4:15 PM
      Coffee 15m
    • 4:15 PM 4:55 PM
      Direct Measurements of CKM matrix elements $V_{td}, V_{ts}$ at the LHC 40m
      Speaker: Monalisa Patra (Institute Jozef Stefan)
    • 4:55 PM 5:35 PM
      Angular analysis of semileptonic B-decays 40m
      Speaker: Andrey Tayduganov (TU Dortmund)
    • 5:35 PM 6:00 PM
      Coffee break 25m
    • 6:00 PM 6:40 PM
      The prospect of New Physics in b-->c l nu decays 40m
      Speaker: Elena Venturini (SISSA)
    • 6:40 PM 7:20 PM
      Hadronic uncertainties in explanation of b --> c l nu anomalies 40m
      Speaker: Damir Becirevic (LPT, CNRS et Universite Paris Saclay)
    • 7:20 PM 9:00 PM
      DINNER 1h 40m Hotel Zora

      Hotel Zora

    • 9:00 AM 9:40 AM
      Exclusive vector meson production at small x 40m
      Speaker: Dmitry Ivanov (Sobolev Institute of Mathematics)
    • 9:40 AM 10:20 AM
      Uncovering structure of a nucleon in hard electro- and neutrino-production processes 40m
      Speaker: Lech Szymanowski (National Centre for Nuclear Research)
    • 10:20 AM 11:00 AM
      Atmospheric Charm, QCD and Neutrinos 40m
      Speaker: Bernd Kniehl (II. Inst. f. Theor. Phys., Univ. Hamburg)
    • 11:00 AM 11:10 AM
      Closing address 10m
    • 11:10 AM 11:40 AM
      Coffee and greetings 30m
    • 12:30 PM 2:00 PM
      LUNCH 1h 30m Hotel Zora

      Hotel Zora